# SDR FDEA201802110336

- Difficulty date: February 11, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 4,271 hours, 1,827 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Part number: 900042819
- Part serial: 0656
- Condition: Malfunctioned
- Location: Stabilizer Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED RED STABLIZER WARNING ON INITIAL POWER APPLICATION DURING PREFLIGHT STAB TRIM SET TO 6.75.  CONFIG T/O CHECK PERFORMED 3 TIMES. AFTER WARNING, STAB INDICATED (AN UNCOMMANDED MOVE) TO 7.1 OR 7.2.  CONCLUDED WE HAD UNCOMMANDED MOVEMENT OF APPROX 1/3 UNIT.  IDENTIFIED PARTS  CTR STAB TRIM LIMIT SWITCH  MPN: 9000428-19 CPN: 2718194  QTY: 1 IDENTIFIED PARTS PRINTED CRCT ASSY, TAKEOFF MPN: 285T0259-19 CPN: 3111459  QTY: 1   PERFORMED OPS CHECK FOR M620, OPS CHECKS GOOD, REF AMM 31-51-04-4. REMOVED AND REPLACED CTR STAB POSITION TRANSMITTER MODULE.
